Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Bounds for radii of starlikeness and convexity of some special functions

Ibrahim Aktas, Arpad BARİCZ, Halit Orhan

Turkish Journal of Mathematics Cilt 42 · Sayı 1 · ss. 211–226 · 01.01.2018
DOI ile aç

Özet

In this paper we consider some normalized Bessel, Struve, and Lommel functions of the first kind and, by using the Euler Rayleigh inequalities for the first positive zeros of a combination of special functions, we obtain tight lower and upper bounds for the radii of starlikeness of these functions. By considering two different normalizations of Bessel and Struve functions we give some inequalities for the radii of convexity of the same functions. On the other hand, we show that the radii of univalence of some normalized Struve and Lommel functions are exactly the radii of starlikeness of the same functions. In addition, by using some ideas of Ismail and Muldoon we present some new lower and upper bounds for the zeros of derivatives of some normalized Struve and Lommel functions. The Laguerre Polya class of real entire functions plays an important role in our study.

Anahtar kelimeler

univalent Laguerre-Polya class of entire functions STARLIKE STARLIKENESS Lommel Struve and Bessel functions and convex functions radius of univalence and convexity zeros of Lommel Mittag Leffler expansions

Atıf için künye

Aktas, I., BARİCZ, A., & Orhan, H. (2018). Bounds for radii of starlikeness and convexity of some special functions. Turkish Journal of Mathematics, 42(1), 211–226. https://doi.org/10.3906/mat-1610-41

BibTeX
@article{aktas2018-73074,
  author = {Aktas, Ibrahim and BARİCZ, Arpad and Orhan, Halit},
  title = {Bounds for radii of starlikeness and convexity of some special functions},
  journal = {Turkish Journal of Mathematics},
  year = {2018},
  volume = {42},
  number = {1},
  pages = {211--226},
  issn = {1300-0098},
  doi = {10.3906/mat-1610-41},
  url = {https://akademik.atauni.edu.tr/yayinlar/73074-bounds-for-radii-of-starlikeness-and-convexity-of-some-special-functions}
}